# SDR YENA20150424086

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND AT RT BEAM OTBD OF RT SEAT TRACK FRAME 12 TO 13; RBL 12.5 TO RBL 16 FORWARD WET AREA.  REMOVED CORROSION AS REQUIRED REF SRM 51-10-03 MATERIAL REMOVED BEYOND LIMITS.  REMOVED CORRODED RT FLOORBEAM, PN 190-05556-001, REF SRM 51-41-01; 51-43-03.  DRILLED AND INSTALLED NEW FLOORBEAM, PN 190-05556-001.  REF SRM 51-41-01; 51-41-02; 51-43-03. TOP COATED FASTENERS REF SRM 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
